advertisement
Question
Posted by: Bruce | 2004/10/18

Stop smoking

Hi, I have recently stoped smoking and I am having problems with my chest, sinus's, sleeping and lack of breath. Please can you give me any advise on this and how to cure or prevent these type of withdrawal effects??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Bruce, the best would be to drink plenty of water and to see a physiotherapist. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement